# SDR R61A2020071500566

- Difficulty date: July 10, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 33,207 hours, 25,533 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900005811WTF
- Part serial: JUL134526
- Condition: Out Of Round
- Location: Nlg
- Part time: 10,277 hours, 6,697 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG NOSE WHEEL SHIMMY ON TAKEOFF AND LANDING.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R LEFT-HAND NLG TIRE ASSEMBLY.
